# SDR CALA9801456

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 1024003
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE AFT CARGO FIRE WARNING LIGHT AND SMOKE DETECTOR LIGHT ILLUMINATED WHILE ENROUTE.  EMERGENCY PROCEDURES WERE COMPLIED WITH AND THE LIGHTS EXTINGUISHED.  BOTH CARGO FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT WAS DIVERTED TO SJU WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE MASTER WARNING CONTROLLER WAS REMOVED AND REPLACED.  THE CARGO FIRE BOTTLES WERE REMOVED AND REPLACED.  IN ADDITION, THE AFT CARGO NR 1 SMOKE DETECTOR WAS REMOVED AND REPLACED.
